# SDR ABXA030003

- Difficulty date: December 30, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,894 hours, 58,044 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Ind Switch
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT FULLY EXTEND USING NORMAL EXTENSION. FOUND NOSE LANDING GEAR INDICATION SWITCH CONNECTOR PLUG, LOOSE. SECURED CONNECTOR PLUG, SWUNG GEAR THREE TIMES, OPS CHECKED GOOD IAW MM.
